# SDR IPXA2017112723968

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 15,054 hours, 9,177 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Rt Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB, THE RT INNER TANK WAS APPROXIMATELY 1500-1800 LBS LESS THAN LEFT. PLACED FUEL CROSS FEED IN-LINE, TURNED OFF RT IT PUMPS. RT IT QTY CONTINUED TO DECREASE SLIGHTLY FASTER THAN LEFT.  FUEL QTY AT TOP OF CLIMB LF IT=18.  REPLACED GFI 42QA IAW ASM 28-21-00.  ESR 28-21-46. PERFORMED CGCS ADJUSTMENT AND TEST IAW MM 31-46-00-501. CHECKED GOOD.
